Hypomorphic Sperner Systems and Non-Reconstructible Functions

Abstract : A reconstruction problem is formulated for Sperner systems, and infinite families of non-reconstructible Sperner systems are presented. This has an application to a reconstruction problem for functions of several arguments and identification minors. Sperner systems being representations of certain monotone functions, infinite families of non-reconstructible functions are thus obtained. The clones of Boolean functions are completely classified in regard to reconstructibility.
Document type :
Journal articles
Complete list of metadatas

https://hal.archives-ouvertes.fr/hal-01090540
Contributor : Miguel Couceiro <>
Submitted on : Wednesday, December 3, 2014 - 4:43:55 PM
Last modification on : Tuesday, December 18, 2018 - 4:38:02 PM

Links full text

Identifiers

Collections

Citation

Miguel Couceiro, Erkko Lehtonen, Karsten Schölzel. Hypomorphic Sperner Systems and Non-Reconstructible Functions. Order, Springer Verlag, 2015, 32 (2), pp.255-292. ⟨10.1007/s11083-014-9330-z⟩. ⟨hal-01090540⟩

Share

Metrics

Record views

300